advertisement
Question
Posted by: Pencil | 2006/04/03

I'm a mess

Doc, I'm a mess. I've overslept this morning, after a horrible night of being up at 2, and only going back to bed at around 4. Woke up sweating, feeling very nausious, tummy not well either. I drink my a-d just before I go to bed, to kind of 'dodge' the side-effects, so you can imagine what I felt like waking up in the middle of the night. It was awful. I then overslept this morning, woke up with my heart doing really weird ups and downs, beating like it's going out of fashion. Have no energy whatsoever, and the whole weekend, including this morning, been yawning long, deep yawns. I've slept enough (except last night) but I'm always in a daze. Could it be that the meds are too strong for me? I've half the dosage, but I'm still feeling terrible. Tomorrow I've been taking them for a week. Thanks doc.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hello Pencil,
Sounds like rather more than usual reactions to the meds, especially a the lower dose. Isn't your own doc due back soon, to assess you and advise on this ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement